I'm a cancer patient called sarcoma I got a lump or extra mass in my right leg growin. Which is pushing or squeezing my nerve or my blood vessels. In the process of squeezing my blood don't flow properly so my blood make clots. Because of all this I feel pain in my leg I'm young lad in my mid 20s but the pain don't let me sleep and I cry coz of pain some time. At first my doctor put me on 50mg of OxyContin twice a day and 10-15 mg of oxynorm after every four hours. But they didn't work then my doctor increase the dosage of OxyContin to 70mg but it still didn't work. After few days of complaining he put me on 100mg of OxyContin and 30mg of oxynorm for every two hours they worked for few days. But then I start getting pain in my leg and I can't sleep simple. Yesterday he put me on 150mg of OxyContin for twice a day. Last night I had one dose of that but I feel like it's burning inside my body I had four glasses of milk since 3am from 10pm. And he told me if I feel extra pain have 50mg of oxynorm. I had 40mg but still I can't sleep coz of pain it's not working at all on my body. My treatment starting on 28th of this month but I don't know I should have 150mg of OxyContin and 50mg of oxynorm or NOT. when I had them at night I had headache on left side my left eye was involve in that pain.I DONT KNOW WHAT TO DO. WHAT IS BEST FOR ME PLEASE :)
OxyContin - What shall I do ???
- 21 Oct 2015 by Mistaamalak
- 4 November 2017
- oxycontin, pain, cancer, nerves, nerve, lump, blood, sarcoma
I'm sorry you are in so much pain. Those are some pretty high doses of OxyContin and Oxycodone, be careful not to overdose, definitely don't drink alcohol with it either. OxyContin can be pretty rough on your stomach so take it with food. And waking up with a headache can be what is called the rebound drug effect where the narcotics can cause a headache, they are also very dehydrating which can also cause a headache. Make sure you are drinking plenty of water and maybe something like Gatorade. Avoid too much caffeine which can also cause dehydration and keep you from sleeping. And the oxy can make you constipated, eat lots of fiber, fruits and veggies and whole grains. Avoid pasta and white bread which also plug you up. Try some mild exercise like stretching, yoga, walking or swimming if you can tolerate it. Have you tried taking an anti inflammatory like ibuprofen/Advil? Also a hot shower or bath can help, I like to take a hot bath with Epsom salts added to the water, it's pretty cheap and can be found at most pharmacies, grocery stores, Walmart or Target. Try elevating your legs when you lie down and try a heating pad on the painful parts to help with pain and blood flow. Sometimes alternating between heat and ice packs can help reduce pain, swelling and inflammation. I hope those ideas help you. Hopefully your treatment will help with the issue too. I have a 50-year-old friend who had a big cancerous mass at the top of his thigh/groin area that spread to his lungs and brain and after 2 years of surgeries and chemo he lost his battle and died, not to freak you out but to just say I know how much agony he was in and to encourage you to take it very seriously and get the medical help you need.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Diabetic Nerve Damage - WHAT CAN I TAKE FOR DIEBETIC NURVE PAIN IN STEAD OF LYRICA I HAVE CONGESTIVE
Updated 2 Mar 2013 • 2 answers
Updated 26 Mar 2014 • 2 answers
Updated 24 Mar 2017 • 7 answers
Updated 16 Aug 2016 • 3 answers
Updated 14 Aug 2018 • 1 answer